Have some questions?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mirandadawn
Regular Member


Date Joined Apr 2008
Total Posts : 90
   Posted 9/19/2009 11:01 PM (GMT -7)   
I have had Epilepsy for about 10 years now. Just had eeg done. They put me on Topiramate. I was wondering if its good medicine be put on. Also what are the side effects some of you have experiencing on it? Also suppose have Mri done next week. I also have crohn's disease , thyroid problem, depression , endromeosis, mitral value prolasas

missyo
New Member


Date Joined Sep 2008
Total Posts : 14
   Posted 10/20/2009 5:17 PM (GMT -7)   
Hello,
I have been on Topamax for 10 years w/no side effects. It took me a few weeks to get used to it. I take 600 mg daily. I cannot take the generic tho, caused more seizures for me. I too have thyroid condition for which I take Synthroid. I also take antidepressant. Topamax can cause weight loss and kidney stones so drink lots of liquids. I never lost weight with it tho. Good luck to you and blessings.
Melissa

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, February 21, 2017 9:39 AM (GMT -7)
There are a total of 2,763,066 posts in 303,946 threads.
View Active Threads


Who's Online
This forum has 150659 registered members. Please welcome our newest member, VLAH25.
477 Guest(s), 23 Registered Member(s) are currently online.  Details
Rrakkma, faa, JayMot, jboy145, Jane974, LeafyCarrot, Artist Mark, hypoHashimoto, tennisplayer, lymehater, Katerina-b, getting by, deljo, PuppetMan, Bobby Mac, fulltlt, megan77, shoverdk, Lessa Rayne, (Seashell), Jack & Diane, julymorning, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer